# SDR DL76G070075

- Difficulty date: February 3, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 27,024 hours, 4,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Part number: 146T31321
- Condition: Damaged
- Location: Bs 1417 S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A LAP JOINT REPAIR PER SRM AT STA 1417, S-2R, THE TEAR STRAP WAS INADVERTENTLY CUT.  THE DAMAGED PART OF THE TEAR STRAP WAS CUT OUT AND A TRIPLER WAS INSTALLED AS PART OF THE LAP JOINT REPAIR.
